2019
Том 71
№ 11

All Issues

Vasileva Yu. V.

Articles: 1
Article (Russian)

Piecewise-continuous Riemann boundary-value problem on a rectifiable curve

Plaksa S. A., Vasileva Yu. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 5. - pp. 616–628

We extend classes of closed rectifiable Jordan curves and given functions in the theory of the piecewise-continuous Riemann boundary-value problem and the characteristic singular integral equation with Cauchy kernel related to this problem.